ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 10.

Journal Article

Mal, Arpita and Paul, Kallol and Rao, T S S R K and Sain, Debmalya (2019) Approximate Birkhoff-James orthogonality and smoothness in the space of bounded linear operators. In: MONATSHEFTE FUR MATHEMATIK, 190 (3). pp. 549-558.

Sain, Debmalya and Paul, Kallol and Bhunia, Pintu and Bag, Santanu (2019) On the numerical index of polyhedral Banach spaces. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 577 . pp. 121-133.

Sain, Debmalya and Paul, Kallol and Mandal, Kalidas (2019) ON TWO EXTREMUM PROBLEMS RELATED TO THE NORM OF A BOUNDED LINEAR OPERATOR. In: OPERATORS AND MATRICES, 13 (2). pp. 421-432.

Mal, Arpita and Sain, Debmalya and Paul, Kallol (2019) ON SOME GEOMETRIC PROPERTIES OF OPERATOR SPACES. In: BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 13 (1). pp. 174-191.

Sain, Debmalya and Ray, Anubhab and Paul, Kallol (2019) Extreme Contractions on Finite-Dimensional Polygonal Banach Spaces. In: JOURNAL OF CONVEX ANALYSIS, 26 (3). pp. 877-885.

Mandal, Kalidas and Sain, Debmalya and Paul, Kallol (2019) A Geometric Characterization of Polygonal Radon Planes. In: JOURNAL OF CONVEX ANALYSIS, 26 (4). pp. 1113-1123.

Sain, Debmalya and Paul, Kallol and Mal, Arpita (2019) On Approximate Birkhoff-James Orthogonality and Normal Cones in a Normed Space. In: JOURNAL OF CONVEX ANALYSIS, 26 (1). pp. 341-351.

Sain, Debmalya and Paul, Kallol and Mal, Arpita (2018) A COMPLETE CHARACTERIZATION OF BIRKHOFF-JAMES ORTHOGONALITY IN INFINITE DIMENSIONAL NORMED SPACE. In: JOURNAL OF OPERATOR THEORY, 80 (2). pp. 399-413.

Paul, Kallol and Sain, Debmalya and Mal, Arpita (2018) Approximate Birkhoff-James orthogonality in the space of bounded linear operators. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 537 . pp. 348-357.

Paul, Kallol and Sain, Debmalya and Mal, Arpita (2018) Approximate Birkhoff-James orthogonality in the space of bounded linear operators. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 537 . pp. 348-357.

This list was generated on Sat Aug 8 06:34:13 2020 IST.